A note on nonmultidimensional superstable theories

Journal of Symbolic Logic 50 (4):1020-1024 (1985)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,219

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Some remarks on nonmultidimensional superstable theories.Anand Pillay - 1994 - Journal of Symbolic Logic 59 (1):151-165.
On the number of models of uncountable theories.Ambar Chowdhury & Anand Pillay - 1994 - Journal of Symbolic Logic 59 (4):1285-1300.
Regular types in nonmultidimensional ω-stable theories.Anand Pillay - 1984 - Journal of Symbolic Logic 49 (3):880-891.
Kueker's conjecture for superstable theories.Steven Buechler - 1984 - Journal of Symbolic Logic 49 (3):930-934.
The spectrum of resplendency.John T. Baldwin - 1990 - Journal of Symbolic Logic 55 (2):626-636.
Superstable differential fields.A. Pillay & Ž Sokolović - 1992 - Journal of Symbolic Logic 57 (1):97-108.

Analytics

Added to PP
2009-01-28

Downloads
19 (#758,603)

6 months
9 (#259,174)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Vaught’s conjecture for superstable theories of finite rank.Steven Buechler - 2008 - Annals of Pure and Applied Logic 155 (3):135-172.
Non-totally transcendental unidimensional theories.Anand Pillay & Philipp Rothmaler - 1990 - Archive for Mathematical Logic 30 (2):93-111.

Add more citations

References found in this work

Classification Theory and the Number of Nonisomorphic Models.S. Shelah - 1982 - Journal of Symbolic Logic 47 (3):694-696.

Add more references